Back to Ask the Diabetes Team Ask the Diabetes Team

From Tulsa, Oklahoma, USA:

My son has type 2 diabetes. Last week, his primary care physician prescribed for him Adderall for ADHD and Wellbutrin, an antidepressant. The following day, my son passed out when his sugar dropped to 41 mg/dl [2.3 mmol/L]. He has been this low before, but never reacted this way. The Wellbutrin mentions the diabetes in the information packet. Which doctor should we go with, his diabetes specialist or his primary care physician?


Your son's low blood sugar is unlikely to be related to the Adderall or Wellbutrin. I would review your concerns with your pediatrician.


Original posting 10 Oct 2005
Posted to Other Medications and Hypoglycemia


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:04
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.